# SDR 08FDEA02725

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A5361088020000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FASTENER IN THE FUSELAGE SKIN HAS LIGHTNING STRIKE DAMAGE AT THE LEFT SKIN LOWER FLAP SPLICE BETWEEN FRAME 2 AND FRAME 3.  REMOVED FASTENER IAW A300-6003-10-12.  COLD WORKED THE HOLE A300-600 SRM 51-40- 49.  INSTALLED A NEW FASTENER IN THE LEFT SKIN LOWER SPLICE BETWEEN FRAMES 2 AND 3 IAW A300-600 SRM 51-40-12.  PAINTED AREA IAW A300-600 SRM 51-23-10.
